| Model Number |
MR8-AVA10 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra-operative use of a drill, the drill could not be clicked into place and was described as difficult to insert.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that it is difficult to insert the burr.The likely cause of failure is identified as the tube bearings are detached.It was also noted that the laser markings are fading and the color ring is fading.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.